A third order dispersive flow for closed curves into almost Hermitian manifolds

この論文にアクセスする

この論文をさがす

抄録

We discuss a short-time existence theorem of solutions to the initial value problem for a third order dispersive flow for closed curves into a compact almost Hermitian manifold. Our equations geometrically generalize a physical model describing the motion of vortex filament. The classical energy method cannot work for this problem since the almost complex structure of the target manifold is not supposed to be parallel with respect to the Levi-Civita connection. In other words, a loss of one derivative arises from the covariant derivative of the almost complex structure. To overcome this difficulty, we introduce a bounded pseudodifferential operator acting on sections of the pullback bundle, and eliminate the loss of one derivative from the partial differential equation of the dispersive flow.

収録刊行物

  • Journal of Functional Analysis

    Journal of Functional Analysis 257(2), 388-404, 2009-04-22

    Elsevier

各種コード

  • NII論文ID(NAID)
    120001224291
  • NII書誌ID(NCID)
    AA00252370
  • 本文言語コード
    ENG
  • 資料種別
    journal article
  • ISSN
    0022-1236
  • データ提供元
    IR 
ページトップへ